# SDR ASAA2012122693549

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 7,433 hours, 2,216 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AMBER LIGHT ILLUMINATED ON OVERHEAD PANEL AFTER ENGINE START AND ON ENGINE DRIVEN GENERATORS.  SPCU INOPERATIVE FAULT.  RESET AND TESTS NORMAL IAW FIM 24-34, TASK 802.  VERIFIED FAULT,  GROUND VERIFICATION SUCCESSFUL.
